{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602013949440070   Reference number:60A0104258

Diffraction by smooth conical obstacles.

滑ムかな円錐状の障害物による回折
Author (2):
Material:
Volume: 64D  Issue:Page: 317-329  Publication year: 1960
JST Material Number: C0340B  CODEN: JNBAA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page